RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 43, Issue 3  


Some duality theorems for cyclotomic $\Gamma$-extensions of algebraic number fields of $CM$ type
L. V. Kuz'min
483
Recognition of the rank of equations in a free semigroup
G. S. Makanin
547
Class numbers and groups of algebraic groups
V. P. Platonov, A. A. Bondarenko, A. S. Rapinchuk
603
The regularization method for singularly perturbed systems of nonlinear differential equations
V. F. Safonov
628
Spectral decompositions in spaces of analytic functionals
V. A. Tkachenko
654
Euler equations on Borel subalgebras of semisimple Lie algebras
V. V. Trofimov
714
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019